Quadratische Zahlkörper ohne euklidischen Algorithmus

N. Hofreiter

Mathematische Annalen (1935)

  • Volume: 110, page 195-196
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hofreiter, N.. "Quadratische Zahlkörper ohne euklidischen Algorithmus." Mathematische Annalen 110 (1935): 195-196. <http://eudml.org/doc/159719>.

author = {Hofreiter, N.},
journal = {Mathematische Annalen},
keywords = {algebra, number theory},
pages = {195-196},
title = {Quadratische Zahlkörper ohne euklidischen Algorithmus},
url = {http://eudml.org/doc/159719},
volume = {110},
year = {1935},

AU - Hofreiter, N.
TI - Quadratische Zahlkörper ohne euklidischen Algorithmus
JO - Mathematische Annalen
PY - 1935
VL - 110
SP - 195
EP - 196
KW - algebra, number theory
UR - http://eudml.org/doc/159719
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.